Faculty Profile for Dr. Yong Yang

profile photo for Dr. Yong Yang
Dr. Yong Yang
Associate Professor — Mathematics
MCS 461
phone: (512) 245-3742

Selected Scholarly/Creative Work

  • Jin, P., & Yang, Y. (n.d.). Regular orbits of self-dual modules. Archiv Der Mathematik.
  • Qian, G., & Yang, Y. (2021). Large orbit sizes in finite group actions. Journal of Pure and Applied Algebra, (No 1), 106458.
  • Pan, H., & Yang, Y. (n.d.). On the sum of character degrees coprime to p and p-nilpotency of finite groups. Journal of Pure and Applied Algebra.
  • Betz, A., Chao-Haft, M., Gong, T., Ter-Saakov, A., & Yang, Y. (2020). On the odd order composition factors of finite linear groups. Journal of Group Theory, 23, 1057-1068.
  • Liu, Y., & Yang, Y. (2020). Nonsolvable groups with five character codegrees. Communications in Algebra. Retrieved from https://doi.org/10.1080/00927872.2020.1832106

Selected Awards

  • Award / Honor Recipient: Research Excellence Award – Department of Mathematics. 2016
  • Award / Honor Recipient: College Achievement Award for the Presidential Award for Excellence in Scholarly/Creative Activities. 2015
  • Award / Honor Recipient: Research Excellence Award – Department of Mathematics. 2014

Selected Grants

  • Yang, Yong. AMS Fan Fund, $5800. (Submitted: February 2018, Funded: September 2018 - August 2020). Grant.
  • Yang, Yong (Principal). University Lecturers Series, Faculty Senete, $500. (Submitted: November 2017, Funded: January 2018 - May 2018). Grant.
  • Yang, Yong (Principal). Arithmetic properties of group invariants and orbit structure of actions, Simons Foundation, Private / Foundation / Corporate, $42000. (Submitted: January 2017, Funded: September 2017 - August 2022). Grant.
  • Yang, Yong (Principal). University Lecturers Series, Faculty Senete, $1600. (Submitted: January 2017, Funded: September 2017 - June 2018). Grant.
  • Yang, Yong (Principal). Research Enhancement Program: CORBIS: Efficient and Robust Bisection Clustering For Big Data Analytics, REP, Texas State University, $8000. (Submitted: October 2016, Funded: January 2017 - March 2018). Grant.

Selected Service Activities

Editor
Bulletin of the Iranian Mathematical Society
September 1, 2019-Present
Program Director
NSF REU Site: Algebra, Combinatorics, and Statistics
January 1, 2019-Present
Chair
AMS JMM Travel Grants Committee
August 2018-Present
Other
COSE Graduate Scholarship Committee
December 2016-Present
Reviewer / Referee
AMS MathSciNet Mathematical review
December 2013-Present